# SDR SWAA2021011341000

- Difficulty date: January 9, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 19,529 hours, 8,666 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO HAND GRAB HANDLE BROKEN.  R & R F/ASIST HANDLE, REF AMM 56-11-11 SIP.
